# SDR 95ZZZM48

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 65B116152
- Condition: Delaminated
- Location: Rt Wing
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION (4 INCHES BY 6 INCHES) RIGHT WING PANEL JUST BELOW R3 DOOR.  REPAIRED IAW BOEING SRM 51-40-09.  TOTAL CYCLES 18,248.
